Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Minimum $ L_1$-norm estimation for fractional Ornstein-Uhlenbeck type process


Author: B. L. S. Prakasa Rao
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 71 (2004).
Journal: Theor. Probability and Math. Statist. 71 (2005), 181-189
MSC (2000): Primary 62M09; Secondary 60G15
Published electronically: December 28, 2005
MathSciNet review: 2144330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the asymptotic properties of the minimum $ L_1$-norm estimator of the drift parameter for fractional Ornstein-Uhlenbeck type process satisfying a linear stochastic differential equation driven by a fractional Brownian motion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 62M09, 60G15

Retrieve articles in all journals with MSC (2000): 62M09, 60G15


Additional Information

B. L. S. Prakasa Rao
Affiliation: Department of Mathematics and Statistics, University of Hyderabad, Hyderabad 500 046, India
Email: blsprsm@uohyd.ernet.in

DOI: http://dx.doi.org/10.1090/S0094-9000-05-00657-5
PII: S 0094-9000(05)00657-5
Keywords: Minimum $L_1$-norm estimation, fractional Ornstein--Uhlenbeck type process, fractional Brownian motion
Received by editor(s): November 25, 2003
Published electronically: December 28, 2005
Article copyright: © Copyright 2005 American Mathematical Society